Volume 9, Issue 3 (12-2023)                   mmr 2023, 9(3): 35-55 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Shams M, Hesamian G. The best unbiased estimators in the absence of sufficiency and completeness. mmr 2023; 9 (3) :35-55
URL: http://mmr.khu.ac.ir/article-1-3221-en.html
1- University of Kashan , mehdi_shams1357@yahoo.com
2- Payame Noor University
Abstract:   (312 Views)
In this study, a simple generalization of the Lehmann-Scheffe theorem is proposed in cases where UMVUEs exist but a sufficiently complete statistics does not exist. Also, another method is introduced based on the group action. In this method, UMVUE for the unknown parameter is found using  a commutative and associative binary operation.  Finally, the motivation for using the words "completeness" and "unbiasedness" is expressed in such a way that completeness and unbiasedness are not characteristic of a statistic or its parametric form, but a family of distributions of a statistic, and deleting even one point of the parameter space may change the completeness.
Full-Text [PDF 429 kb]   (133 Downloads)    
Type of Study: Original Manuscript | Subject: stat
Received: 2021/08/15 | Revised: 2024/02/19 | Accepted: 2022/02/21 | Published: 2024/02/6 | ePublished: 2024/02/6

Add your comments about this article : Your username or Email:

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb